# SDR GLBA20100910F

- Difficulty date: September 10, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Engine: Pwa PT6A67D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000620
- Part serial: UE423
- Condition: Burned
- Location: Zone 300
- Component: Elevator, Beech
- Component part number: 130610000620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A .5" BY .375" BURN HOLE IN THE T/E OF THE ELEVATOR 9" INBD OF THE OTBD EDGE.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO10-1900-27-004. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
